| Model Number |
BXA073902A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
12/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, the patient was being treated for a iliac aneurysm using gore® viabahn® vbx balloon expandable endoprostheses (vbx).A vbx device was advanced into the patient common iliac artery.The device met resistance and the stent graft dislodged separating from the catheter.The stent graft was completely constrained.The physician stated the cause of the resistance and separation of the device was the extreme tortuosity in the patients iliac artery.The device was left in the patients internal iliac artery and a coil embolization was performed.The procedure was then concluded.The patient tolerated the procedure.